# SDR SWAA2025020492477

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,363 hours, 34,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT BATTERY PACK M1674 INOP IN FWD ENTRY CELING.<[01] REMOVED AND REPLACED RH EMERGENCY LIGHT BATTERY PACK M1674 IAW AMM 33-51-06.
